# SDR CA121119021

- Difficulty date: November 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Damaged
- Location: Reduction Gb
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, CREW REPORTED A CHIP DETECTOR INDICATION MESSAGE FOLLOWED BY LOSS OF OIL PRESSURE.  THE ENGINE WAS SHUTDOWN AND SECURED BEFORE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED AT THE DEPARTURE AIRPORT.  POST FLIGHT INSPECTION FOUND A CRACKED REDUCTION GEARBOX FRONT HOUSING, RT.  SIDE BETWEEN THE PINION GEAR COVER AND HOUSING MOUNTING FLANGE.
